It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Zoloft...
Mar 2, 2005
[B]About a week ago i was put on zoloft for anxiety. After i started to take this i have had TERRIBLE side effects like no appetite at all, sickness in the stomach all the time, constantly waking up and not being able to go back to sleep, constipation etc. Everyone keeps telling me to let it run it's course and it will eventually be very helpful. Truthfully though i just can't stand the side effects anymore and have stopped taking it. Well i feel great now after i have stopped and i dont want to be on it. I honestly don't even think i need it although i do have worry problems, shakiness, and other things that caused me to get put on it in the 1st place. Anybody else experienced these side effects before? What did you do? [/B]





All times are GMT -7. The time now is 07:35 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!